Title Statements
- Full title :Parametrized knot theory / Stanley Ocken.
Edition Statements
- Publication Date:1976.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:providence
- Language:eng
- Publication Date:1976.
Notes
Relaciones: Nº monográfico de la serie: Memoirs of the American Mathematical Society, Vol. 5,issue 2, nº 170, ISSN 0065-9266.
The Physical Object
- Description:114 p. ; : 26 cm.
Edition Identifiers
- ISBN:0821818708, 9780821818701
- oclc:on1023899863
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Parametrized Knot Theory -- (.djvu)
DJVU · 863.3 KB · updated
Rate & Review